We investigate the pairs (X,E) consisting of a smooth complex projective variety X of dimension n and an ample vector bundle E of rank n-1 on X such that E has a section whose zero locus is a smooth elliptic curve.

Ample vector bundles of curve genus one / A. Lanteri, H. Maeda. - In: CANADIAN MATHEMATICAL BULLETIN. - ISSN 0008-4395. - 42:2(1999), pp. 209-213.

Ample vector bundles of curve genus one

A. Lanteri
Primo
;
1999

Abstract

We investigate the pairs (X,E) consisting of a smooth complex projective variety X of dimension n and an ample vector bundle E of rank n-1 on X such that E has a section whose zero locus is a smooth elliptic curve.
Ample vector bundle; curve genus; adjoint bundle
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/185526
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 5
social impact